# SDR CA090422003

- Difficulty date: April 19, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 29,214 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210212E
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) DURING ENGINE START IT WAS NOTED THAT THE RT ENGINE TORQUE WAS SLOW TO INCREASE WHEN THE PROP WAS TAKEN OUT OF FEATHER. MX COFIRMED THE SNAG AND REPLACED THE RT PROPELLOR GOVERNOR. THIS FIXED THE PROBLEM.
